# SDR HALA9900058

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Rt Te Slat
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 201 - HNL - WITH SLAT EXTEND AND FLAP 50 DEGREES SET, ON FINAL 8L HNL SLAT EXTEND LIGHT WENT OUT, STALL INDICATION LIGHT ILLUMINATED AND JUST PRIOR TO TOUCHDOWN, STICK SHAKER.  REMOVED AND REPLACED RIGHT SLAT EXTEND SWITCH, OPS CHECK OK.  (M)
